Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Contribution to the theory of Euler's function $\varphi \left( x \right)^1$


Author: Emil Grosswald
Journal: Bull. Amer. Math. Soc. 79 (1973), 337-341
MSC (1970): Primary 10A20; Secondary 10B15, 10B99, 10-01
MathSciNet review: 0318049
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Carmichael, On Euler's $\varphi$-function, Bull. Amer. Math. Soc. 13 (1907), 241-243.
  • 2. H. Donnelly, On a problem concerning Euler's Phi-function (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10A20, 10B15, 10B99, 10-01

Retrieve articles in all journals with MSC (1970): 10A20, 10B15, 10B99, 10-01


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13159-3